| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test but motor error alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to motor error alarm.Motor passed motor test.
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error alarm.The customer stated that the drive support cap was normal.Customer reported that they were able to clear and rewind the insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.